• Lin's Avatar

    Side effect

    Asked by Lin on Monday, February 18, 2013

    Side effect

    My husband is having some very unusual side effects. He says it almost feels like an electric shock, or impulse, that starts in his lower back and goes to his mid-back area. Has anyone had anything similar to this? He is almost 11 weeks post treatment.

    2 Answers from the Community

    • GregP_WN's Avatar

      I have had something close, but not a shocking. More of a vibrating feeling. Starts in my hip and goes down my leg. I think it's my phone vibrating, even when my phone isn't in the holster.

      We tend to have some weird side effects. Everytime I tell my Dr. about one of these weird things I always hear, "yeah, that sort of thing will happen".

      over 3 years ago
    • nancyjac's Avatar

      I've had that but in my case it had nothing to do with cancer but rather a pinched nerve.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more head & neck/throat cancer questions.  Also, don't forget to check out our Head & Neck/Throat Cancer page.